# SDR CALA2020121601395

- Difficulty date: December 16, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 83,034 hours, 32,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PROTRUSION ON THE LEFT HAND AIRCRAFT EXTERIOR SKIN, 1.2L X 0.8W, LOCATED APPROX 4.6" AFT OF FRAME 72 AND 1.2" ABOVE STR 28L.  EVALUATED SKIN PROTRUSION ON AIRCRAFT EXTERIOR SKIN.  FOUND PROTRUSION TO MEASURE .2"(L) X .8"(W) X .030"(D).  FOUND TO OUT OF SRM LIMITS, REF UA AIRBUS SRM 53-00-11-991-001 REV 134.  EVAL DONE AT AERSALE ROW ON NR 507692.  THIS ITEM LOCKED FOR MAINTENANCE FERRY FROM ROW FOR REPAIR BY LCQ.  DAMAGE IS IN THE NON-PRESSURIZED AREA LOCATED 4.6 IN AFT OF FR 72 AND 1.2 IN ABOVE STR 28L.  PROTRUSION MEASURE AS FOLLOWS: 1.2IN (L) X 0.8IN (W) X .030IN (D).  HFEC WAS COMPLETED WITH NO CRACK INDICATIONS NOTED, REF AIRBUS SRM 53-00-11-991-001.  ARMENTA TOMC 17NOV20.  AIRCRAFT ARRIVED AT LCQ-ITEM UNLOCKED FOR MAINTENANCE.  ACCOMPLISHED SMALL CUTOUT REPAIR, IAW SRM 53-51-11-300-008.  THIS REPAIR IS CATEGORY B AND REQUIRES INSPECTION AT DEFINED INTERVAL S, PER SRI 53-51-11-205-012.  INSPECTION FROM TIME OF ADL/REPAIR EMBODIMENT AT 60000 FC AND 120000 FH, WHICHEVER VALUE IS ACHIEVED FIRST.  CURRENT FC=32336, FH=83033:55.  SUBSEQUENT INSPECTION INTERVALS AND METHODS TBD.  SMALL CUTOUT REPAIR ACCOMPLISHED AT HAECO -LCQ ON HAECO N/R 929 8003.  ACCOMPLISHED SMALL CUTOUT REPAIR, IAW SRM 53-51-11-300-008.  THIS REPAIR IS CATEGORY B AND REQUIRES INSPECTION AT DEFINED INTERVALS, PER SRI 53-51-11-205-012.  INSPECTION FROM TIME OF ADL/REPAIR INSTRUCTIONS 12/14/2020 12:27 LCQ U098775 E, HILSABECK EMBODIMENT AT 60000 FC AND 120000 FH, WHICHEVER VALUE IS ACHIEVED FIRST.  TOMC-APPROVAL FROM SC.
